# SDR FDEA200909083266

- Difficulty date: September 8, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47836
- Aircraft time: 86,548 hours, 24,590 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AEA043915
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WW FOUND CRACK ON FRAME.  REPAIRED AREA IAW SRM 53-00-01 FIG 8 SHT 2 VOL I.
